# SDR USAASB97219

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: BCREF110470
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FL428 - DURING CLIMB-OUT AFTER DEPARTURE, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED (FLICKERING).  INITIALLY MASTER CAUTION DID NOT ILLUMINATE.  WHEN OVERHEAT ILLUMINATED STEADY, MASTER CAUTION ALSO ILLUMINATED.  WHEN THRUST LOWERED LIGHT WENT OUT.  RETURNED TO FIELD, LAX.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED D1208 FIREWALL CONNECTOR.  NR 2 ENGINE CORE OVERHEAT DETECTION SYSTEM OPERATIONALLY CHECKED OK.  NR 2 ENGINE WAS RUN FOR 15 MINUTES, NO ABNORMALITIES NOTED.  (M)
